# SDR SWAA2015051839811

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 39,131 hours, 22,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Misaligned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR DOES MISALIGNED.  REALIGNED SLIDE IAW SIP.
